# SDR SWAA2023120518665

- Difficulty date: November 6, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] R/H BS663 UPPER ATTACH ANGLE IS ON VAPOR BARRIER RBL8 WL167.68 REPAIRED BY REMOVED DAMAGE AREA; FABRICATED; LOCATED; DRILLED AND INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 PAR 4 A-P.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
